# SDR FDEA201209113279

- Difficulty date: September 11, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 70,919 hours, 15,766 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12501
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON ASSY LOWER FORWARD RUB STRIP WORN.  SKIN FABRICATED AS PER DRAWING ARC1250 REVISION D.   RUBSTRIP (SKIN) REMOVED AND REPLACED AS PER E.A. 1-5750-162367.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
